# SDR CA110405003

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 40,917 hours
- Engine: Rroyce DART5424
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: RK49378
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH PRESSURE IMPELLER FAILURE, SECTION APPROX 40 X 40 MM RELEASED FROM QTY 1 VANE.  DOWNSTREAM IMPACT DAMAGE TO ADDITIONAL VANES.  ITEM HAS BEEN REMOVED FROM SERVICE & MFG HAS BEEN CONTACTED FOR FURTHER INFORMATION.
